File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Stability results for decomposable multidimensional digital systems based on the Lyapunov equation

TitleStability results for decomposable multidimensional digital systems based on the Lyapunov equation
Authors
KeywordsAsymptotic Stability
Finite Wordlength Effect
Limit Cycles
Multidimensional Systems
Overflow Oscillations
Stability Margins
Issue Date1996
PublisherSpringer New York LLC. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=0923-6082
Citation
Multidimensional Systems And Signal Processing, 1996, v. 7 n. 2, p. 195-209 How to Cite?
AbstractLower bounds for the stability margins of 2-D digital systems are extended to n-D systems. These bounds are then improved for n-D (including 2-D) systems which have characteristic polynomials with 1-D factor polynomials. Stability analysts of n-D systems due to finite wordlength is considered, some tight lower bounds on coefficient wordlength which guarantee the n-D system to be stable and/or globally asymptotically stable are presented. Improved and/or extended criteria for absence of overflow oscillations and global asymptotic stability of n-D systems are proposed as well. An example is presented to illustrate the theoretical results, and it is shown that the lower bound on coefficient wordlength could be considerably improved for the (partial) factorable denominator n-D digital systems. All the discussions are based on the n-D Lyapunov equation. © 1996 Kluwer Academic Publishers.
Persistent Identifierhttp://hdl.handle.net/10722/169646
ISSN
2015 Impact Factor: 1.436
2015 SCImago Journal Rankings: 0.768
References

 

DC FieldValueLanguage
dc.contributor.authorXiao, Cen_US
dc.contributor.authorHill, DJen_US
dc.date.accessioned2012-10-25T04:54:00Z-
dc.date.available2012-10-25T04:54:00Z-
dc.date.issued1996en_US
dc.identifier.citationMultidimensional Systems And Signal Processing, 1996, v. 7 n. 2, p. 195-209en_US
dc.identifier.issn0923-6082en_US
dc.identifier.urihttp://hdl.handle.net/10722/169646-
dc.description.abstractLower bounds for the stability margins of 2-D digital systems are extended to n-D systems. These bounds are then improved for n-D (including 2-D) systems which have characteristic polynomials with 1-D factor polynomials. Stability analysts of n-D systems due to finite wordlength is considered, some tight lower bounds on coefficient wordlength which guarantee the n-D system to be stable and/or globally asymptotically stable are presented. Improved and/or extended criteria for absence of overflow oscillations and global asymptotic stability of n-D systems are proposed as well. An example is presented to illustrate the theoretical results, and it is shown that the lower bound on coefficient wordlength could be considerably improved for the (partial) factorable denominator n-D digital systems. All the discussions are based on the n-D Lyapunov equation. © 1996 Kluwer Academic Publishers.en_US
dc.languageengen_US
dc.publisherSpringer New York LLC. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=0923-6082en_US
dc.relation.ispartofMultidimensional Systems and Signal Processingen_US
dc.subjectAsymptotic Stabilityen_US
dc.subjectFinite Wordlength Effecten_US
dc.subjectLimit Cyclesen_US
dc.subjectMultidimensional Systemsen_US
dc.subjectOverflow Oscillationsen_US
dc.subjectStability Marginsen_US
dc.titleStability results for decomposable multidimensional digital systems based on the Lyapunov equationen_US
dc.typeArticleen_US
dc.identifier.emailHill, DJ:en_US
dc.identifier.authorityHill, DJ=rp01669en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.scopuseid_2-s2.0-0030129773en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0030129773&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume7en_US
dc.identifier.issue2en_US
dc.identifier.spage195en_US
dc.identifier.epage209en_US
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridXiao, C=7202240414en_US
dc.identifier.scopusauthoridHill, DJ=35398599500en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats